# SDR HAIHEEA9867

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2753F
- Make and model: Bell 206B
- Aircraft serial: 2729
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: EA4703587
- Condition: Fluctuates
- Location: Tank Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK UNIT FLUCTUATES.
